# SDR USAA2014102200001

- Difficulty date: October 21, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 46,799 hours, 21,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665409
- Part serial: A6476
- Condition: Blown
- Location: L2 Door
- Part time: 42,248 hours, 22,232 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE RAFT BLOWN BY CONTRACT UTILITY.  REPLACED L2 DOOR SLIDE IAW JOB CARD 26L00025011.
